Corrigendum to ``Commutators on (lq)p'' (Studia Math. 206 (2011), 175190)
- Additional Document Info
- View All
Instytut Matematyczny PAN, 2014 We give a corrected proof of Theorem 2.10 in our paper "Commutators on (q)p " [Studia Math. 206 (2011), 175-190] for the case 1 < q < p < . The case when 1 = q < p < remains open. As a consequence, the Main Theorem and Corollary 2.17 in that paper are only valid for 1 < p, q < .
author list (cited authors)
Chen, D., Johnson, W. B., & Zheng, B.
complete list of authors
Chen, Dongyang||Johnson, William B||Zheng, Bentuo